# SDR 95ZZZW734

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93108
- Make and model: Boeing 747131
- Aircraft serial: 19674
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Crossfeed Valve
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CDG - DURING SECOND SEGMENT CLIMB, WHEN CROSSFEED FROM NR 2 AND NR 3 MAIN FUEL TANKS WAS INITIATED, NR 1 ENGINE SPUN DOWN.  TURN ON ALL BOOST PUMPS.  ENGINE RESTART WAS NORMAL.  NR 2 CROSSFEED VALVE HAD BEEN PREVIOUSLY PLACARDED PER MEDP. USED ALTERNATE CROSSFEED PROCEDURES.  OPERATION WAS NORMAL.
